RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1620–1631 (Mi de3799)  

Ordinary Differential Equations

Existence of closed trajectories in the neighborhood of an invariant torus

V. E. Chernyshev

Leningrad State University

Full text: PDF file (898 kB)

Bibliographic databases:
UDC: 517.925.52
Received: 20.07.1978

Citation: V. E. Chernyshev, “Existence of closed trajectories in the neighborhood of an invariant torus”, Differ. Uravn., 15:9 (1979), 1620–1631

Citation in format AMSBIB
\Bibitem{Che79}
\by V.~E.~Chernyshev
\paper Existence of closed trajectories in the neighborhood of an invariant torus
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1620--1631
\mathnet{http://mi.mathnet.ru/de3799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548238}
\zmath{https://zbmath.org/?q=an:0417.34081}


Linking options:
  • http://mi.mathnet.ru/eng/de3799
  • http://mi.mathnet.ru/eng/de/v15/i9/p1620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019